Citation

BibTex format

@article{Buchan:2005:10.1016/j.anucene.2005.01.005,
author = {Buchan, AG and Pain, CC and Eaton, MD and Smedley-Stevenson, RP and Goddard, AJH},
doi = {10.1016/j.anucene.2005.01.005},
journal = {ANNALS OF NUCLEAR ENERGY},
pages = {1224--1273},
title = {Linear and quadratic octahedral wavelets on the sphere for angular discretisations of the Boltzmann transport equation},
url = {http://dx.doi.org/10.1016/j.anucene.2005.01.005},
volume = {32},
year = {2005}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Buchan,AG
AU - Pain,CC
AU - Eaton,MD
AU - Smedley-Stevenson,RP
AU - Goddard,AJH
DO - 10.1016/j.anucene.2005.01.005
EP - 1273
PY - 2005///
SN - 0306-4549
SP - 1224
TI - Linear and quadratic octahedral wavelets on the sphere for angular discretisations of the Boltzmann transport equation
T2 - ANNALS OF NUCLEAR ENERGY
UR - http://dx.doi.org/10.1016/j.anucene.2005.01.005
UR - https://www.webofscience.com/api/gateway?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000230414300005&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
VL - 32
ER -